On a class of infinite systems of integral equations of Fredholm type
Doklady Akademii Nauk, Tome 253 (1980) no. 1, pp. 22-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_253_1_a3,
author = {R. A. Kordzadze},
title = {On a class of infinite systems of integral equations of {Fredholm} type},
journal = {Doklady Akademii Nauk},
pages = {22--25},
year = {1980},
volume = {253},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_253_1_a3/}
}
R. A. Kordzadze. On a class of infinite systems of integral equations of Fredholm type. Doklady Akademii Nauk, Tome 253 (1980) no. 1, pp. 22-25. http://geodesic.mathdoc.fr/item/DAN_1980_253_1_a3/